Lamotrigine Induced Severe Cutaneous Reaction
Antiepileptic drugs are used commonly by physicians, neurologist and neurosurgeons in Nepal. Lamotrigine is an effective antiepileptic drug used as an add-on and monotherapy for a variety of seizure types in both adults and children. Rashes due to AED including SJS and hypersensitivity syndrome leading to hospitalization occur in approximately 0.33% of adults and 0.8% in children. Reactions due to LTG alone occur in around 5.7% of cases. We report probably the first case of this reaction in a 12-year old girl with a brief discussion on its etiology and management.
J Nepal Paediatr Soc 2012;32(2):172-174
Authors who publish with this journal agree to the following terms:
Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).